MathSciNet Relay Station
MathSciNet bibliographic data
MR2572890 93B12 (93E03)
Niu, Yugang; Ho, Daniel W. C.; Wang, Xingyu Sliding mode control for Itô stochastic systems with Markovian switching. Automatica J. IFAC 43 (2007), no. 10, 1784–1790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement